A numerical regularization of the EFIE for three-dimensional planar structures in layered media (invited article)

Giuseppe Vecchi*, Ladislau Matekovits, Paola Pirinoli, Mario Orefice

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

31 Citations (Scopus)


The issue of transforming the first-kind, singular EFIE into a second-kind regular equation is addressed for a general printed structure via a novel approach, with separation of the integral operator in two parts, and numerically based inversion of their singular parts. The improvements introduced by this procedure are described, along with the insight given into the practical convergence of the EFIE; this appears as a consequence of the singularity of the kernel, to be properly retained and handled in the solution process.

Original languageEnglish
Pages (from-to)410-431
Number of pages22
JournalInternational Journal of Microwave and Millimeter‐Wave Computer‐Aided Engineering
Issue number6
Publication statusPublished - 1997

Cite this